Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 454, NWS Springfield, MO

August 8, 2011Miller County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 8, 2011, 1:35 AM CDT for Miller County, Morgan County, Missouri. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 1:35 AM CDT (06:35 UTC)
Expired
Aug 8, 2011, 1:54 AM CDT
In force
19 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Miller County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 133 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 1:38 AM CDTHAIL 15 Sw Gravois Mills, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 1:09 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1238 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1238 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
2423 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WUUS53 KSGF 080635
SVRSGF
MOC131-141-080715-
/O.NEW.KSGF.SV.W.0454.110808T0635Z-110808T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MILLER COUNTY IN CENTRAL MISSOURI...
  SOUTHERN MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 215 AM CDT.

* AT 132 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM 5 MILES WEST OF GRAVOIS MILLS...OR 10 MILES SOUTH OF
  VERSAILLES...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRAVOIS MILLS AND VERSAILLES BY 145 AM CDT.
  ROCKY MOUNT BY 200 AM CDT.
  BARNETT BY 210 AM CDT.
  LAKELAND AND LAKEVIEW BY 215 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3846 9265 3844 9261 3821 9261 3821 9263
      3821 9266 3822 9269 3822 9275 3823 9299
      3843 9298
TIME...MOT...LOC 0635Z 268DEG 18KT 3829 9289
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
1 follow-up statement
701 
WWUS53 KSGF 080654
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 AM CDT MON AUG 8 2011

MOC131-141-080705-
/O.CAN.KSGF.SV.W.0454.000000T0000Z-110808T0715Z/
MILLER MO-MORGAN MO-
154 AM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN AND
NORTHWESTERN MILLER COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3846 9265 3844 9261 3821 9261 3821 9263
      3821 9266 3822 9269 3822 9275 3823 9299
      3843 9298
TIME...MOT...LOC 0655Z 268DEG 18KT 3829 9276

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 11:32 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 7, 11:32 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1132 PM CDT SUN AUG 7 2011

...UPDATE TO AVIATION...

.UPDATE...
/ISSUED 647 PM CDT SUN AUG 7 2011/

DEEP MIXED LAYER/DRY SUB CLOUD LAYER SUPPORTING DAMAGING WIND
GUSTS WITH THUNDERSTORMS. GETTING SOME STRONG/BORDERLINE SEVERE
WINDS ALONG OUTFLOW IN SPOTS. WIND DAMAGE THREAT WILL CONTINUE
INTO THE EARLY EVENING HOURS...ESPECIALLY AREAS ALONG AND SOUTH
OF I-44. WILL COVER AN SPECIAL WEATHER STATEMENT FOR STRONG
OUTFLOW WINDS AWAY SOME DISTANCE FROM TSTMS.

DSA

&&

.DISCUSSION...
/ISSUED 225 PM CDT SUN AUG 7 2011/

MAIN CONCERNS ARE TSTM EVOLUTION AND TEMPERATURES IN THE NEAR
TERM.

ONCE AGAIN...TEMPERATURES WERE HOT ACROSS THE REGION WITH DRY AIR
OVER THE WEST AND HIGHER DEW POINTS OVER THE EAST. MODERATELY
GUSTY SOUTHWEST WINDS HAVE REALLY ALLOWED TEMPERATURES TO RISE TO
RECORD LEVELS AT KSGF AND KSGF ONCE AGAIN. ANY OUTFLOW BOUNDARIES
HAVE BECOME SOMEWHAT HARD TO DISCERN OVER THE MO OZARKS ATTM...BUT
STARTING TO SEE SOME CUMULUS POP UP OVER THE WESTERN OZARK
HIGHLANDS. A STRONGER MORE EVIDENT BOUNDARY IS OVER NORTHERN AR
WHERE SOME ISOLD CONVECTION IS ALREADY FIRING. AS WITH PAST
DAYS...A DRY AND DEEPLY MIXED SUB-CLOUD LAYER WILL LEAD TO TSTM
WIND DMG POTENTIAL. MID LEVEL FLOW/DEEP LAYER SHEAR WHILE NOT
OVERLY STRONG...IS ENOUGH TO KEEP SOME UPDRAFTS A BIT MORE LONG
LIVED SHOULD THY GET GOING.

ATTENTION THEN TURNS TO CONVECTION OVER NORTHEAST KS/NORTHWEST
MO. A MESOSCALE STORM CLUSTER IS MOVING ESE THROUGH THAT REGION
WITH A OUTFLOW BOUNDARY EXTENDING SOUTHWEST INTO CNTRL KS. THE
SOUTHERN PORTION OF THIS CONVECTION WILL CONTINUE TO HAVE A
FAVORABLE THERMODYNAMIC ENVIRONMENT TO WORK WITH OWING TO HIGHER
DEW POINTS...WITH PROGGED MLCAPES ON THE ORDER OF 3000 J/KG OVER
THE NORTHERN AND EASTERN CWFA. SOMEWHAT STRONGER MID LEVEL WINDS
OVER THIS REGION WILL CONTINUE TO SUPPORT A SEVERE/ORGANIZED STORM
RISK INTO AT LEAST THE NORTHWEST AND NORTHERN PORTIONS OF THE CWFA
LATE THIS AFTERNOON AND EARLY THIS EVENING EITHER WITH THE
SOUTHERN PORTION OF THE EXISTING CONVECTION OR ALONG THE OUTFLOW
BOUNDARY. DAMAGING WINDS/LARGE HAIL WILL BE THE MAIN STORM RISKS.

ANOTHER SHORTWAVE NOW OVER THE CENTRAL HIGH PLAINS IS ALSO PROGGED
TO SHIFT EAST THEN ESE WITH TIME TONIGHT INTO MON MORNING. HARD TO
KNOW HOW THIS WILL EVOLVE. IN THEORY...A DECENT LOW LEVEL 25-30KT
850MB VEERING JET ALONG WITH A WNW MID LEVEL FLOW SHOULD SUPPORT A
SOUTHEAST MOVING COMPLEX OF STORMS SHOULD IT DEVELOP. FOR
NOW...TIMING WISE WILL HAVE HIGHER POPS FOR LATE TONIGHT OVER THE
NORTHWEST PORTION OF THE CWFA. CONVECTION WILL CONTINUE MOVE INTO
THE CWFA MONDAY MORNING. POTENTIALLY STRONG HEATING OVER THE
SOUTHERN PORTION OF THE CWFA WILL SUPPORT POSSIBLE STORM RE-
INTENSIFICATION/REDEVELOPMENT. WILL HAVE TO SEE HOW THIS EVOLVES.
FOR NOW HAVE FAIRLY HIGH POPS FOR THE CWFA...ESPECIALLY THE
NORTHEAST PORTION.

WILL LIKELY HAVE TO EXTEND SOME HEAT HEADLINES FOR THE SOUTHWEST
CWFA FOR MONDAY...BUT THAT MAY BE IT. A COLD FRONT WILL SHIFT
SOUTH INTO THE REGION MONDAY WITH COOLER AIR CONTINUING TO FILTER
INTO THE REGION INTO TUE. NOCTURNAL CONVECTION NORTH OF THE SFC
WARM FRONT/ELEVATED BAROCLINIC ZONE WILL BE POSSIBLE MON
NIGHT/EARLY TUE...THEN POSSIBLY AGAIN LATE WED/WED NIGHT. AN
ACTIVE CONVECTIVE PERIOD WITH COOLER WEATHER WILL CONTINUE INTO
LATE IN THE WEEK.

DSA

&&

.AVIATION...

FOR THE 06Z TAFS...CONVECTION WITH SEVERE MCS HAS PUSHED SOUTHEAST
OF THE FORECAST AREA LATE THIS EVENING. ADDITIONAL CONVECTION HAS
DEVELOPED IN THE PLAINS OF NEBRASKA AND NORTH CENTRAL KANSAS AS
THE LOW LEVEL JET HAS SET UP IN THE PLAINS. WILL MONITOR TRENDS
FOR THIS CONVECTION BUT NOT EXPECTING IT TO AFFECT THE FORECAST
POINTS UNTIL EARLY MORNING. UNTIL THEN...EXPECTING VFR CONDITIONS.
MAY SEE ADDITIONAL CONVECTION REDEVELOP DURING THE LATE AFTERNOON MONDAY.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MOZ088-093-101>104.

KS...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR KSZ101.

&&
Hazardous weather outlook, Aug 7, 10:41 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 PM CDT SUN AUG 7 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090345-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1041 PM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

LIMITED LARGE HAIL RISK.
LIMITED THUNDERSTORM WIND RISK.
ELEVATED LIGHTNING RISK.

DISCUSSION...

ADDITIONAL STORMS WERE DEVELOPING IN THE PLAINS LATE THIS EVENING
AND MAY AFFECT THE MISSOURI OZARKS AND SOUTHEAST KANSAS OVERNIGHT.
THE MAIN SEVERE WEATHER RISK WITH THESE STORMS WILL AGAIN BE WITH
DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ONGOING THUNDERSTORMS ARE EXPECTED FOR SOME AREAS MONDAY MORNING.
WITH DAYTIME HEATING...STRONG TO SEVERE THUNDERSTORMS MAY
REDEVELOP IN SOME AREAS WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN STORM THREATS.

HOT TEMPERATURES WILL OCCUR OVER AGAIN OVER PARTS OF SOUTHEAST
KANSAS AND FAR SOUTHWEST AND SOUTHERN MISSOURI WITH TEMPERATURES
REACHING 100 DEGREES WITH HEAT INDEX VALUES OF 100 TO
105 DEGREES.

PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH THE END
OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE DURING THE OVERNIGHT HOURS
OVER WEST CENTRAL AND CENTRAL MISSOURI INTO SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Aug 7, 8:38 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     STRAFFORD               37.27N 93.12W
08/07/2011                   GREENE             MO   AMATEUR RADIO

            LIMBS DOWN. TREE DOWN ON A HOUSE. A LEAN TO SHED ATTACHED
            TO A GARAGE LOST A ROOF. WINDS WERE ESTIMATED AT 60 MPH
            BY A SPOTTER.

&&

DSA
Local storm report, Aug 7, 9:08 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     WINONA                  37.01N 91.32W
08/07/2011                   SHANNON            MO   CO-OP OBSERVER

            NUMEROUS REPORTS ON TREES ON HOMES AND CARS. RESCUES
            CURRENTLY UNDERWAY.

&&

BOXELL
Local storm report, Aug 7, 9:38 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             WARSAW                  38.24N 93.38W
08/07/2011  E1.00 INCH       BENTON             MO   LAW ENFORCEMENT

0521 PM     HAIL             RACKET                  38.29N 93.49W
08/07/2011  E0.75 INCH       BENTON             MO   LAW ENFORCEMENT

0523 PM     HAIL             4 NE PITTSBURG          37.87N 93.25W
08/07/2011  E0.75 INCH       HICKORY            MO   LAW ENFORCEMENT

            HIGH WINDS ALSO REPORTED. NO WIND DAMGE REPORTED.

0545 PM     TSTM WND DMG     LOUISBURG               37.76N 93.14W
08/07/2011                   DALLAS             MO   LAW ENFORCEMENT

            TAILER BUILDING BLOWN INTO ROAD NEAR INTERSECTION OG MO
            HWYS 64 AND 65. TIME ESTIMATED.

0620 PM     TSTM WND DMG     STRAFFORD               37.27N 93.12W
08/07/2011                   GREENE             MO   AMATEUR RADIO

            LIMBS DOWN. TREE DOWN ON A HOUSE. A LEAN TO SHED ATTACHED
            TO A GARAGE LOST A ROOF. WINDS WERE ESTIMATED AT 60 MPH
            BY A SPOTTER.

0620 PM     TSTM WND GST     CONWAY                  37.50N 92.82W
08/07/2011  M78.00 MPH       LACLEDE            MO   EMERGENCY MNGR

            TREE BRANCHES DOWN. MEASURED BY MEMBER OF OEM STAFF.
            REVISES PREVIOUS REPORT.

0645 PM     TSTM WND GST     GROVESPRING             37.40N 92.61W
08/07/2011  E60.00 MPH       WRIGHT             MO   PUBLIC

            SMALL TREES DAMAGED...ALSO DAMAGE TO CORN FIELDS.

0649 PM     TSTM WND GST     5 S ROGERSVILLE         37.04N 93.06W
08/07/2011  E50.00 MPH       CHRISTIAN          MO   AMATEUR RADIO

            WIND GUST ASSOCIATED WITH THUNDERSTORM OUTFLOW. POWER
            OUTAGES ALSO REPORTED.

0650 PM     TSTM WND DMG     DOGWOOD                 37.04N 92.83W
08/07/2011                   DOUGLAS            MO   LAW ENFORCEMENT

            TREE DOWN ON HWY 14 NEAR DOGWOOD. ALSO A PUBLIC REPORT OF
            HIGH WINDS. LIKELY OUTFLOW FROM STORMS TO THE NORTH.

0659 PM     TSTM WND GST     8 NW HARTVILLE          37.33N 92.61W
08/07/2011  E60.00 MPH       WRIGHT             MO   AMATEUR RADIO

0700 PM     TSTM WND GST     5 N HARTVILLE           37.32N 92.51W
08/07/2011  E65.00 MPH       WRIGHT             MO   TRAINED SPOTTER

            ALSO TREE DAMAGE AND LAWN FURNITURE SCATTERED.

0704 PM     TSTM WND GST     HARTVILLE               37.25N 92.51W
08/07/2011  E50.00 MPH       WRIGHT             MO   AMATEUR RADIO

            35 TO 50 MPH GUSTS. ALSO 1.25 INCHES OF RAIN IN 20
            MINUTES. REPORTED RELAYED VIA AMATEAUR RADIO FROM WRIGHT
            COUNTY OEM.

0715 PM     TSTM WND DMG     3 SW AVA                36.93N 92.70W
08/07/2011                   DOUGLAS            MO   AMATEUR RADIO

            POWER LINES DOWN NEAR HWY 76 AND COUNTY RD 430.

0735 PM     TSTM WND GST     HOUSTON                 37.33N 91.96W
08/07/2011  M64.00 MPH       TEXAS              MO   AMATEUR RADIO

0737 PM     TSTM WND DMG     CABOOL                  37.12N 92.10W
08/07/2011                   TEXAS              MO   EMERGENCY MNGR

            TREES BLOCKING A ROADWAY.

0747 PM     TSTM WND DMG     WILLOW SPRINGS          36.99N 91.97W
08/07/2011                   HOWELL             MO   EMERGENCY MNGR

            TREES BLOCKING A ROADWAY NEAR WILLOW SPRINGS.

0754 PM     TSTM WND GST     POMONA                  36.87N 91.91W
08/07/2011  M68.00 MPH       HOWELL             MO   ASOS

            59 KT...68 MPH WIND GUST MEASURED AT WEST PLAINS ASOS.

0801 PM     TSTM WND DMG     SUMMERSVILLE            37.18N 91.66W
08/07/2011                   SHANNON            MO   AMATEUR RADIO

            POLICE DEPT AND CITY HALL HAVE LOST THEIR ROOFS. NUMEROUS
            TREES DOWN IN THE AREA.

0827 PM     TSTM WND DMG     WEST PLAINS             36.73N 91.85W
08/07/2011                   HOWELL             MO   911 CALL CENTER

            TREES REPORTED DOWN ON POWERLINES AND ON A CAR.

0834 PM     TSTM WND GST     3 S WINONA              36.97N 91.32W
08/07/2011  E60.00 MPH       SHANNON            MO   CO-OP OBSERVER

0838 PM     TSTM WND DMG     WINONA                  37.01N 91.32W
08/07/2011                   SHANNON            MO   CO-OP OBSERVER

            NUMEROUS REPORTS ON TREES ON HOMES AND CARS. RESCUES
            CURRENTLY UNDERWAY.

&&

BOXELL
Local storm report, Aug 7, 9:48 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     WILLOW SPRINGS          36.99N 91.97W
08/07/2011                   HOWELL             MO   EMERGENCY MNGR

            TREES DOWN ACROSS COUNTY ROAD 1990...ALSO SEVERAL REPORTS
            OF TREES ON HOMES.

&&

BOXELL
Local storm report, Aug 7, 9:49 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     MOUNTAIN VIEW           37.00N 91.70W
08/07/2011                   HOWELL             MO   EMERGENCY MNGR

            POWERLINES REPORTED DOWN. ALSO TREES DOWN ACROSS COUNTY
            ROADS 1240 AND 2930.

&&

BOXELL
Local storm report, Aug 8, 12:18 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     3 N WINONA              37.05N 91.32W
08/07/2011                   SHANNON            MO   LAW ENFORCEMENT

            *** 1 FATAL *** A MAN WAS KILLED FROM A TREE THAT FELL ON
            HIS CAR WHILE DRIVING. THIS OCCURRED ON COUNTY ROAD 440
            ONE TENTH OF A MILE WEST OF HIGHWAY 19 ABOUT 3 MILES
            NORTH OF WINONA.

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:10 PM CDTSevere Thunderstorm WarningSGFTexas, Wright65 min
Aug 7, 7:44 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas61 min
Aug 7, 7:46 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas59 min
Aug 7, 8:30 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon45 min
Aug 8, 2:32 AM CDTSpecial Weather StatementSGFDallas28 min
Aug 8, 7:04 AM CDTSpecial Weather StatementSGFCedar56 min
Aug 8, 12:09 PM CDTFlash Flood WarningSGFDallas, Polk6 hr
Aug 8, 6:27 PM CDTSpecial Weather StatementSGFTaney33 min
Aug 8, 6:46 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton29 min
Aug 8, 6:51 PM CDTSevere Thunderstorm WarningSGFBarry, Ozark, Stone, Taney40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.